Skip to main content
Article
Zp-Modules with Partial Decomposition Bases in L δ ∞ω
Mathematics Faculty Publications
  • Carol Jacoby
  • Peter Loth, Sacred Heart University
Document Type
Article
Publication Date
1-1-2014
Disciplines
Abstract
We consider the class of mixed Zp-modules with partial decomposition bases. This class includes those modules classified by Ulm and Warfield and is closed under L∞ω-equivalence. In the context of L∞ω- equivalence, Jacoby defined invariants for this class and proved a classification theorem. Here we examine this class relative to Lδ∞ω, those formulas of quantifier rank ≤ some ordinal δ, defining invariants and proving a classification theorem. This generalizes a result of Barwise and Eklof.
Comments

Full electronic Editions are available from 1997 on, and contain, in addition to the documents in PDF format, also specifically prepared WEB abstracts in HTML.

Citation Information
Jacoby, C., & Loth, P. (2014). Zp-modules with partial decomposition bases in L δ ∞ω. Houston Journal of Mathematics, 40(4), 1007-1019.